Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 2:21 PM EDT for Boone County, Clinton County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 2:21 PM EDT (18:21 UTC)
- Expired
- May 21, 2014, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IN, Clinton County, IN
The radar
The Indianapolis radar (KIND), 53 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 2:29 PM EDT | HAIL 1.5 | 8 N Lebanon, IN | REPORTED NEAR CR 200 E AND 850 N. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 806 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
642
WUUS53 KIND 211821
SVRIND
INC011-023-211845-
/O.NEW.KIND.SV.W.0033.140521T1821Z-140521T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN CLINTON COUNTY IN CENTRAL INDIANA...
* UNTIL 245 PM EDT
* AT 218 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FRANKFORT...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KIRKLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4021 8625 4001 8624 4020 8654 4028 8647
TIME...MOT...LOC 1821Z 299DEG 27KT 4020 8645
HAIL...1.00IN
WIND...60MPH
$$
PUMA1 follow-up statement
488
WWUS53 KIND 211831
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
231 PM EDT WED MAY 21 2014
INC011-023-211845-
/O.CON.KIND.SV.W.0033.000000T0000Z-140521T1845Z/
BOONE IN-CLINTON IN-
231 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLINTON AND NORTHEASTERN BOONE COUNTIES UNTIL 245 PM EDT...
AT 227 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
LEBANON...AND MOVING SOUTHEAST AT 35 MPH. SPOTTERS REPORTED PING
PONG SIZE HAIL AT 200E AND 850N IN BOONE COUNTY.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN BOONE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4022 8643 4021 8625 4001 8624 4020 8654
TIME...MOT...LOC 1831Z 299DEG 32KT 4015 8637
HAIL...1.50IN
WIND...60MPH
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 12:51 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 21, 12:51 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1251 PM EDT WED MAY 21 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 325 AM EDT WED MAY 21 2014 SCATTERED SHOWERS AND SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AND THIS EVENING AS A COLD FRONT SLIDES ACROSS CENTRAL INDIANA. TEMPS WILL DECREASE A BIT DURING THE SHORT TERM PERIOD IN THE WAKE OF COLD FRONT...BUT CONDITIONS WILL BE DRY THROUGH NEXT TUESDAY WITH HIGH PRESSURE OVER THE AREA. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE NEXT TUESDAY NIGHT/WEDNESDAY WHEN THE NEXT UPPER LOW AND VORT MAX ENTER THE REGION. && .NEAR TERM /REST OF TODAY/... ISSUED AT 950 AM EDT WED MAY 21 2014 FORECAST IS PRETTY MUCH ON TRACK. LOWERED POPS THIS MORNING ACROSS THE SOUTHWEST FORECAST AREA SINCE THUNDERSTORMS SHOULD BE CLOSER TO THE BOUNDARY ACROSS NORTHERN INDIANA. LEFT POPS ALONE THIS AFTERNOON. STORM PREDICTION CENTER STILL INDICATES A RISK FOR SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LEFT TEMPERATURES ALONE FOR NOW AND WILL SEE IF CONVECTION OR CLOUDS FROM CONVECTION REQUIRE A CHANGE LATER THIS AFTERNOON. PREVIOUS DISCUSSION FOLLOWS... THE MAIN FOCUS OF THE NEAR TERM IS THE THREAT FOR SEVERE WEATHER. SPC CONTINUES TO KEEP ALL OF CENTRAL INDIANA UNDER A SLIGHT RISK FOR DAY 1. RIDGE ALOFT WILL BREAK DOWN AS UPPER LEVEL LOW ENTERS THE GREAT LAKES REGION TODAY. MEANWHILE...A COLD FRONT AT THE SURFACE WILL TRACK ACROSS CENTRAL INDIANA...TRIGGERING SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. MLCAPES REMAIN IMPRESSIVE ACROSS THE FORECAST AREA IN THE 2000 TO 3000 J/KG RANGE. MID LEVEL LAPSE RATES WILL APPROACH THE 7C MARK BY THIS EVENING. THIS MEANS THE SOUTH/SOUTHEASTERN PORTIONS OF FORECAST AREA WILL HAVE HIGHEST THREAT FOR SEVERE DEVELOPMENT WITH BEST INSTABILITY OF THE DAY. LARGE HAIL WILL BE A HUGE THREAT. IN ADDITION...STRONG WESTERLY SPEED SHEAR WILL BE CONDUCIVE TO DAMAGING WINDS. HIGHLIGHTED THE SOUTHEAST QUADRANT OF FORECAST AREA BY CARRYING LIKELY POPS DURING THIS AFTERNOON AND EVENING. LATEST MODELS HAVE COLD FRONT ENTERING THE NORTHWESTERN COUNTIES AROUND WED 18Z AND ARE TRENDING TOWARD A VERY SLOW PROGRESSION OF THE FRONT THROUGH THE DAY. TEMPS...TRENDED SLIGHTLY ABOVE GUIDANCE FOR TODAY. WARM SOUTHWESTERLY FLOW AHEAD OF COLD FRONT SHOULD RESULT IN HIGH TEMPS TOPPING OFF IN THE LOW TO MID 80S. CURRENTLY...TEMPS ACROSS THE AREA ARE GENERALLY IN THE UPPER 70S WITH DEWPOINTS IN THE UPPER 50S/LOW 60S. WINDS ARE SOUTHWESTERLY AT 5 TO 10 MPH AND GUSTING TO 18 MPH. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 325 AM EDT WED MAY 21 2014 HELD ONTO WIDESPREAD PRECIP CHANCES UP TO THU 06Z ACROSS MOST OF FORECAST AREA DUE TO THE SLOW PROGRESSION OF COLD FRONT AND LINGERING MOISTURE/ISENTROPIC LIFT. ANTICIPATE QUICK CLEARING AFTER THAT AND THEN A DRY FORECAST THROUGH THE REMAINDER OF SHORT TERM PERIOD AS HIGH PRESSURE BUILDS BACK INTO THE REGION. STUCK CLOSE TO GUIDANCE IN REGARD TO TEMPS FOR DURATION OF SHORT TERM PERIOD. TEMPS BECOME CLOSER TO NORMAL IN WAKE OF AFOREMENTIONED COLD FRONT...AND MODELS SEEM TO BE PICKING UP ON THE TRANSITION WELL. HIGHS WILL GENERALLY BE IN THE LOW 70S OVER THE NORTHERN COUNTIES...TO MID TO UPPER 70S ACROSS THE SOUTHERN COUNTIES. OVERNIGHT LOWS WILL DIP BACK INTO THE 50S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... ISSUED AT 237 PM EDT TUE MAY 20 2014 MAIN FOCUS ON THE EXTENDED WILL BE ON TEMPERATURES AS MEMORIAL DAY WEEKEND IS LOOKING VERY PROMISING FOR OUTDOOR ACTIVITIES ACROSS CENTRAL INDIANA. THE MOST CONSISTENT ECMWF AND ECMWF ENSEMBLE MEANS ALONG WITH THE 00Z GFS START THE EXTENDED OFF WITH BROAD SURFACE HIGH PRESSURE ACROSS THE GREAT LAKES AND OHIO VALLEY AND A SHARP UPPER RIDGE ACROSS THE MISSISSIPPI VALLEY. THE SURFACE HIGH WILL SHIFT EAST TO THE APPALACHIANS SATURDAY NIGHT AND TO THE EASTERN SEABOARD SUNDAY. THIS WILL ALLOW FOR A MODEST SOUTHERLY FLOW OF WARMER AIR INTO THE THE OHIO VALLEY THROUGH NEXT WEEK. EXPECT THE WEEKEND TO BE DRY WITH A FEW THUNDERSTORMS POSSIBLE EARLY NEXT WEEK WITH LOW LEVEL MOISTURE INCREASING AND IMPULSES ROUNDING THE BASE OF AN UPSTREAM UPPER LOW ACROSS THE CENTRAL PLAINS. FOR NOW...WILL KEEP MEMORIAL DAY DRY AND GO WITH SMALL THUNDERSTORM CHANCES BY TUESDAY. REGIONAL ALLBLEND TEMPERATURES LOOK REASONABLE GIVEN THE SOUTHERLY FLOW AND UPPER RIDGE PATTERN WITH AFTERNOON HIGHS STARTING OFF NEAR NORMAL IN THE 70S ON SATURDAY AND CLIMBING TO THE MID 80S BY MONDAY. && .AVIATION /DISCUSSION FOR THE 211800Z TAFS/... ISSUED AT 1234 PM EDT WED MAY 21 2014 MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA DEVELOPMENT LATE THIS AFTERNOON. SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY EVE AT THE TAF SITES. HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER 14Z THURSDAY AS DAYTIME HEATING RESUMES. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD/50 SHORT TERM...TDUD LONG TERM....MK AVIATION...JP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 10:08 AM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1008 AM EDT WED MAY 21 2014 INZ021-028>031-035>042-044>049-052>057-061>065-221415- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- 1008 AM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE ANY TIME TODAY INTO THIS EVENING. THE BEST CHANCES FOR SEVERE STORMS WILL BE 200 PM TO 1000 PM. DISCUSSION: SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT TODAY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043-051-060-067>072-221415- VERMILLION-VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 1008 AM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE ANY TIME THIS AFTERNOON INTO TONIGHT. THE BEST CHANCES FOR SEVERE STORMS WILL BE 300 PM TO 1100 PM. DISCUSSION: SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, May 21, 1:14 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 114 PM EDT WED MAY 21 2014 INZ021-029-030-211815- CARROLL-CLINTON-TIPPECANOE- 114 PM EDT WED MAY 21 2014 AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR WEST LAFAYETTE...OR 8 MILES WEST OF LAFAYETTE...AND MOVING SOUTHEAST AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... PURDUE UNIVERSITY AND WEST LAFAYETTE AROUND 120 PM EDT... LAFAYETTE AND BATTLE GROUND AROUND 125 PM EDT... DAYTON AROUND 140 PM EDT... MULBERRY AROUND 150 PM EDT... ROSSVILLE AROUND 155 PM EDT... FRANKFORT AROUND 210 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DRT
Local storm report, May 21, 1:19 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
119 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL WEST LAFAYETTE 40.44N 86.91W
05/21/2014 E0.75 INCH TIPPECANOE IN TRAINED SPOTTER
&&
JPLocal storm report, May 21, 1:21 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
121 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL WEST LAFAYETTE 40.44N 86.91W
05/21/2014 E0.88 INCH TIPPECANOE IN PUBLIC
&&
JPSpecial weather statement, May 21, 1:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 127 PM EDT WED MAY 21 2014 INZ029-030-037-211830- BOONE-CLINTON-TIPPECANOE- 127 PM EDT WED MAY 21 2014 AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR LAFAYETTE...AND MOVING SOUTHEAST AT 45 MPH. * THE THUNDERSTORM WILL BE NEAR... MULBERRY AND CLARKS HILL AROUND 140 PM EDT... COLFAX AROUND 145 PM EDT... FRANKFORT AROUND 150 PM EDT... THORNTOWN AROUND 155 PM EDT... KIRKLIN AND ULEN AROUND 205 PM EDT... WLFI TV METEOROLOGIST REPORTED PENNY SIZE HAIL WITH THIS STORM AT 121PM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DRT
Local storm report, May 21, 2:21 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL CLINTON 39.66N 87.40W
05/21/2014 E1.00 INCH PARKE IN COUNTY OFFICIAL
REPORTED JUST SOUTH OF FRANKFORT AIRPORT.
&&
LEEThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:32 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 43 min |
| May 21, 2:05 PM EDT | Tornado Warning | IND | Clinton | 25 min |
| May 21, 2:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 37 min |
| May 21, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 45 min |
| May 21, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Boone | 35 min |
| May 21, 3:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 34 min |
| May 21, 3:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Marion | 31 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 42 min |
| May 21, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Boone | 50 min |
| May 21, 3:47 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 43 min |
| May 21, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam | 33 min |
| May 21, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 25 min |
| May 21, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 49 min |
| May 21, 4:23 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| May 21, 4:32 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 28 min |
| May 21, 4:39 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 21 min |
| May 21, 4:40 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 20 min |
| May 21, 4:46 PM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 3 hr |
| May 21, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 29 min |
| May 21, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 19 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 47 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 32 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 29 min |
| May 21, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 32 min |
| May 21, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke | 30 min |
| May 21, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 30 min |
| May 21, 5:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Morgan | 43 min |
| May 21, 5:40 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 35 min |
| May 21, 5:42 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke | 33 min |
| May 21, 5:45 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hendricks, Marion | 4 hr |
| May 21, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 16 min |
| May 21, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur | 31 min |
| May 21, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 33 min |
| May 21, 6:15 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 4 hr |
| May 21, 6:17 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 28 min |
| May 21, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 30 min |
| May 21, 7:45 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.